# SDR DHL9774010C

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FLOOR SUPPORT CORRODED ON UNDERSIDE AT SEVERAL PLACES LBL 12 TO RBL 12 STA 303.  REMOVED AND REPLACED FLOOR SUPPORT PER SRM 51-20-1 AND 51-30-2, 24 BY 6.
